PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 58 | 2 | 111-122
Tytuł artykułu

On Lie algebras of vector fields related to Riemannian foliations

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Riemannian foliations constitute an important type of foliated structures. In this note we prove two theorems connecting the algebraic structure of Lie algebras of foliated vector fields with the smooth structure of a Riemannian foliation.
Rocznik
Tom
58
Numer
2
Strony
111-122
Opis fizyczny
Daty
wydano
1993
otrzymano
1990-10-05
poprawiono
1992-05-20
poprawiono
1992-09-14
Twórcy
  • Institute of Mathematics, Pedagogical University, Rejtana 16a, 35-310 Rzeszów, Poland
Bibliografia
  • [1] K. Abe, Pursell-Shanks type theorem for orbit spaces of G-manifolds, Publ. RIMS Kyoto Univ. 18 (1982), 685-702.
  • [2] I. Amemiya, Lie algebra of vector fields and complex structure, J. Math. Soc. Japan 27 (1975), 545-549.
  • [3] M. Davis, Smooth G-manifolds as collections of fiber bundles, Pacific J. Math. 77 (1978), 315-363.
  • [4] R. P. Filipkiewicz, Isomorphisms between diffeomorphism groups, Ergodic Theory Dynamical Systems 2 (1982), 159-171.
  • [5] K. Fukui, Pursell-Shanks type theorem for free G-manifolds, Publ. RIMS Kyoto Univ. 17 (1981), 249-265.
  • [6] K. Fukui and N. Tomita, Lie algebra of foliation preserving vector fields, J. Math. Kyoto Univ. 22 (1983), 685-699.
  • [7] F. Guedira et A. Lichnerowicz, Géométrie des algèbres de Lie locales de Kirillov, J. Math. Pures Appl. 63 (1984), 407-484.
  • [8] P. Molino, Géométrie globale des feuilletages riemanniens, Nederl. Akad. Wetensch. Proc. 85 (1982), 45-76.
  • [9] P. Molino, Riemannian Foliations, Progr. Math. 73, Birkhäuser, 1988.
  • [10] M. Pierrot, Orbites des champs feuilletés pour un feuilletage riemannien sur une variété compacte, C. R. Acad. Sci. Paris 301 (1985), 443-445.
  • [11] L. E. Pursell and M. E. Shanks, The Lie algebra of a smooth manifold, Proc. Amer. Math. Soc. 5 (1954), 468-472.
  • [12] T. Rybicki, On the Lie algebra of a transversally complete foliation, Publ. Sec. Mat. Univ. Autònoma Barcelona 31 (1987), 5-16.
  • [13] T. Rybicki, Lie algebras of vector fields and codimension one foliations, Publ. Mat. 34 (1990), 311-321.
  • [14] G. W. Schwarz, Lifting smooth homotopies of orbit spaces, Publ. IHES 51 (1980), 37-135.
  • [15] R. A. Wolak, Maximal subalgebras in the algebra of foliated vector fields of a Riemannian foliation, Comment. Math. Helv. 64 (1989), 536-541.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv58z2p111bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.